Phase-space patterns of quantum transport on ordered and disordered networks
Xu XP(徐新平)
刊名PHYSICAL REVIEW A
2008
卷号77期号:6页码:62318
学科分类Optics; Physics
DOI10.1103/PhysRevA.77.062318
通讯作者[Xu, Xin-Ping ; Liu, Feng] HuaZhong Normal Univ, Inst Particle Phys, Wuhan 430079, Peoples R China ; [Xu, Xin-Ping] Chinese Acad Sci, Inst High Energy Phys, Beijing 100049, Peoples R China
文章类型Article
英文摘要In this paper, we consider the quantum-mechanical phase space patterns on ordered and disordered networks. For ordered networks in which each node is connected to its 2m nearest neighbors (m on either side), the phase space quasiprobability of Wigner function shows various patterns. In the long time limit, on even-numbered networks, we find an asymmetric quasiprobability between the node and its opposite node. This asymmetry depends on the network parameters and specific phase space positions. For disordered networks in which each edge is rewired with probability p > 0, the phase space displays regional localization on the initial node.
类目[WOS]Optics ; Physics, Atomic, Molecular & Chemical
研究领域[WOS]Optics ; Physics
原文出处查看原文
语种英语
WOS记录号WOS:000257288800054
引用统计
被引频次:3[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/240717
专题中国科学院高能物理研究所_实验物理中心_期刊论文
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Xu XP. Phase-space patterns of quantum transport on ordered and disordered networks[J]. PHYSICAL REVIEW A,2008,77(6):62318.
APA 徐新平.(2008).Phase-space patterns of quantum transport on ordered and disordered networks.PHYSICAL REVIEW A,77(6),62318.
MLA 徐新平."Phase-space patterns of quantum transport on ordered and disordered networks".PHYSICAL REVIEW A 77.6(2008):62318.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
9264.pdf(5914KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[徐新平]的文章
百度学术
百度学术中相似的文章
[徐新平]的文章
必应学术
必应学术中相似的文章
[徐新平]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 9264.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。